This question was answered on Sat 08, Aug 2009 11:39pm by Dr. Sandeep

White patches on Penis

    
Asked by louise111 (Male; 25; Clean Bill of Health; Relevant drugs:Monistat anti-fungal cream ) on Thu 16, Apr 2009 05:22pm

I have three white patches on the head of my penis. They are right next to the opening of the penis, with one very tiny one off a little further. They are less than one cm in diameter. As well, the skin in the area that connects the foreskin to the penis on the underside is very dry and has cracked and turned white. The white area is most prominent running from the opening of the penis down about a centimeter. It does not hurt and it does not itch. Currently I am putting anti-fungal cream on it. I just started this two days ago and so far it has not seemed to have any effect. Possibly it made it more noticeable however. I had blood work done and nothing came back. I thought it may be a yeast infection, however they have been on the head of my penis for six months or longer. Only recently they have been more noticeable. Please advise, I am very anxious

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Sandeep  on Sat 08, Aug 2009 11:39pm:

Hi louise111. A white patch with no other associated symptoms in penile area goes with major diagnosis as vitiligo involving genital area. This condition is associated with chalky white patches with no itching or any other complaints. These are due to autoimmune process which destroys melanocytes; as a result hypo pigmentation occurs. As such there is no specific treatment for underlying cause, but white patches can be treated by various methods like exposure to sunlight, long-term exposure to UV rays, applying corticosteroids, & immunomodulators etc,. There is no need to panic. I advice you to have consultation with dermatologist. Hope my advice helpful to you. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
pith     Search for answers     What20are20symptoms20of20swine20flu     107 54 pulse 88     ischemia     Search for answers     repeat     7 months pregnant hands hurt so bad     HSV     Search for answers     prostatitis     Search for answers     knee pain     i feel weak i feel like i cant breath i feel like something is in my lungs     Search for answers     I have been taking Biaxin for Urinary tract infection is this the right medication     MessedupBirth     stain briefs after cleaning     kamjori dor karne ke luye medicines     hilton     sever pain in back ribs     Search for answers     pimple looking but white stuff inside is attached     Search for answers     lump in the elbow crease of my left arm     conception     cat     polyclov     yelloweyes     fratured     microfer     itchy under the skin only at the top of my but crack     pubic lice     Acetylcysteine     Search for answers     tinnitus     Search for answers     HelloIamveryworrieda92652Enteryourcommentsherepoignancy     high blood pressur     Dose     Inso     Menangitis     bumps on vagina opening     SearcCan20anything20cause20a20false20positive20for20Cocaineh20for20answers     phonomina     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats